# SDR UPS04842620

- Difficulty date: June 7, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4889036
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LUG BROKEN POS 3 LEFT O/B SEAT TRACK PLANK NEXT TO LOCK.  REMOVED AND REPLACED SEAT TRACK PLANK SECTION FS-200 TO FS-265-00.
